# SDR UALA2010022600714

- Difficulty date: February 24, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bulkhead
- Part number: 7A14319
- Part serial: G1161
- Condition: Blown
- Location: Slide
- Component: Slide, Abex
- Component part number: 7A141823
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON FUNCTION TEST, FOUND THE SLIDE RT SIDE BULKHEAD BLOWN. THIS CAUSED THE RAMP WALKWAY TO BULGE ON THE RT SIDE AND UN-EVEN TO WALK.
